Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 76, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 1, 2016, 6:00 PM MDT for Converse County, Niobrara County, Wyoming. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2016, 6:00 PM MDT (00:00 UTC)
- Expired
- Jul 1, 2016, 7:00 PM MDT
- In force
- 60 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Converse County, WY, Niobrara County, WY
The radar
The Cheyenne radar (KCYS), 190 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 6:45 PM MDT | TSTM WND DMG | Lost Springs, WY | STUCCO SIDING ON NORTH SIDE OF HOUSE WAS BLOWN OFF. WINDOW SCREENS WERE BLOWN OFF. MINOR TREE DAMAGE |
| Jul 1, 6:45 PM MDT | TSTM WND GST 0 | Lost Springs, WY | STUCCO SIDING ON NORTH SIDE OF HOUSE WAS BLOWN OFF. WINDOW SCREENS WERE BLOWN OFF. MINOR TREE DAMAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 0.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
851
WUUS55 KCYS 020000
SVRCYS
WYC009-027-020100-
/O.NEW.KCYS.SV.W.0076.160702T0000Z-160702T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
600 PM MDT FRI JUL 1 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING...
SOUTHWESTERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
* UNTIL 700 PM MDT
* AT 559 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANNING
RANCH...OR 24 MILES NORTHEAST OF DOUGLAS...MOVING SOUTHEAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MANVILLE...MANNING RANCH...KEELINE AND LOST SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4294 10513 4304 10494 4277 10455 4261 10492
TIME...MOT...LOC 2359Z 322DEG 18KT 4293 10497
HAIL...1.00IN
WIND...60MPH
$$
HAMMER4 follow-up statements
587
WWUS55 KCYS 020018
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
618 PM MDT FRI JUL 1 2016
WYC009-027-020100-
/O.CON.KCYS.SV.W.0076.000000T0000Z-160702T0100Z/
CONVERSE WY-NIOBRARA WY-
618 PM MDT FRI JUL 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR EAST CENTRAL CONVERSE AND SOUTHWESTERN NIOBRARA COUNTIES...
AT 616 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
MANNING RANCH...OR 23 MILES NORTHEAST OF DOUGLAS...MOVING SOUTHEAST
AT 15 MPH. A SECOND SEVERE THUNDERSTORM WAS LOCATED ABOUT 4 MILES
NORTH OF KEELINE...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANVILLE...MANNING RANCH...KEELINE AND LOST SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4291 10511 4301 10490 4277 10455 4261 10492
TIME...MOT...LOC 0016Z 327DEG 12KT 4289 10496
HAIL...1.00IN
WIND...60MPH
$$
HAMMER748
WWUS55 KCYS 020031
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
631 PM MDT FRI JUL 1 2016
WYC009-027-020100-
/O.CON.KCYS.SV.W.0076.000000T0000Z-160702T0100Z/
CONVERSE WY-NIOBRARA WY-
631 PM MDT FRI JUL 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR EAST CENTRAL CONVERSE AND SOUTHWESTERN NIOBRARA COUNTIES...
AT 631 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
KEELINE...OR 23 MILES WEST OF LUSK...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANVILLE...KEELINE AND LOST SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4285 10507 4296 10483 4277 10455 4261 10492
TIME...MOT...LOC 0031Z 326DEG 19KT 4279 10492
HAIL...1.00IN
WIND...60MPH
$$
HAMMER169
WWUS55 KCYS 020044
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
644 PM MDT FRI JUL 1 2016
WYC009-027-020100-
/O.CON.KCYS.SV.W.0076.000000T0000Z-160702T0100Z/
CONVERSE WY-NIOBRARA WY-
644 PM MDT FRI JUL 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHEASTERN CONVERSE AND SOUTHWESTERN NIOBRARA COUNTIES...
AT 644 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
KEELINE...OR NEAR LOST SPRINGS...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KEELINE AND LOST SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4281 10504 4287 10492 4272 10467 4261 10492
TIME...MOT...LOC 0044Z 323DEG 17KT 4276 10491
HAIL...1.00IN
WIND...60MPH
$$
HAMMER855
WWUS55 KCYS 020056
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT FRI JUL 1 2016
WYC009-027-020106-
/O.EXP.KCYS.SV.W.0076.000000T0000Z-160702T0100Z/
CONVERSE WY-NIOBRARA WY-
656 PM MDT FRI JUL 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CONVERSE AND
SOUTHWESTERN NIOBRARA COUNTIES WILL EXPIRE AT 700 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.
LAT...LON 4281 10504 4287 10492 4272 10467 4261 10492
TIME...MOT...LOC 0053Z 322DEG 18KT 4276 10491
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 4:52 PM MDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 1, 4:52 PM MDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 452 PM MDT FRI JUL 1 2016 .SHORT TERM...(This afternoon through Sunday) Issued at 230 PM MDT Fri Jul 1 2016 Early afternoon water vapor loop showed a shortwave trough moving east toward the Four Corners. Subtropical fetch of moisture across the central/southern Rockies and plains, unstable air mass and mid/upper level forcing from wave will trigger showers and widely scattered thunderstorms this afternoon and early evening. Precipitable water values from 1.0 to 1.5" indicate potential for locally heavy rainfall from the slower showers and storms. Severe potential low with limited 0-6km shear and CAPEs less than 1000 j/kg. Convection will decrease in areal coverage and intensity later this evening. Models have slowed eastward progression of the shortwave trough, with the system exiting the CWA Saturday evening. Lingering moisture and instability over the southern 2/3 of the CWA will produce isolated to scattered afternoon and evening showers and thunderstorms. Below normal temperatures will continue Saturday with highs in the 70s to around 80, with 60s for the mountains. Breezy, warmer and generally drier conditions return Sunday as the upper ridge axis moves over the CWA. Isolated afternoon thunderstorms will be possible over the southeast WY mountains and adjacent foothills and plains. High temperatures Sunday will rise into the 80s to near 90, with 60s and 70s for the mountains and high valleys. .LONG TERM...(Sunday Night through Thursday) Issued at 230 PM MDT Fri Jul 1 2016 A warming and drying trend will occur by late this weekend into early next week. 700 mb temps rise to around 14-16C by Mon/Tues with west to southwesterly flow aloft. Highs will be back up into the mid 80s to low 90s. Will have to watch for some critical fire weather conditions by Tuesday/Wednesday as min RH values fall to 10-20 percent over southeast Wyoming and winds gust to 25-30 mph for areas along and west of the Laramie Range. Coverage of storms will be more limited by early next week as drier 700-500 mb flow works into the region. The ECMWF differs from the GFS in showing storm chances returning by Thurs as llvl moisture and instability increase over the plains behind a front. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 446 PM MDT Fri Jul 1 2016 Isolated showers and thunderstorms will be possible over the next few hours. Brief heavy rain will be the main threat with the thunderstorms. IFR/LIFR cigs will become more widespread across the Nebraska Panhandle between 06-09Z. The low clouds and ifr conditions will linger over the Panhandle through late morning. Storm chances on Saturday afternoon will be mainly confined to areas along and west of the Laramie Range. && .FIRE WEATHER... Issued at 230 PM MDT Fri Jul 1 2016 Minimal fire weather concerns through the weekend due to widespread rainfall this afternoon and tonight...high relative humidities...and light winds. Drier and warmer weather is expected Tuesday through Thursday of next week with increasing fire weather concerns expected...particularly along and west of the Laramie Range. && .CYS Watches/Warnings/Advisories... WY...None. NE...None. && SHORT TERM...MAJ LONG TERM...ZF AVIATION...ZF FIRE WEATHER...ZF
Hazardous weather outlook, Jul 1, 10:08 AM MDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1008 AM MDT FRI JUL 1 2016 NEZ002-003-019>021-054-055-095-096-WYZ106>108-116>119-021615- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 1008 AM MDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. SOME OF THE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL AND MINOR FLOODING. THUNDERSTORMS WILL DIMINISH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH INDEPENDENCE DAY...WITH WARM TO HOT TEMPERATURES RETURNING TUESDAY AND WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. WYZ101>105-109>115-021615- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 1008 AM MDT FRI JUL 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON THUNDERSTORMS WILL DEVELOP. A FEW THUNDERSTORMS MAY PRODUCE BRIEF HEAVY RAIN AND GUSTY WINDS. THUNDERSTORMS WILL DIMINISH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH INDEPENDENCE DAY. SEVERE WEATHER IS NOT EXPECTED. DRY...WARM AND BREEZY CONDITIONS WILL ELEVATE THE FIRE DANGER EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
In the hours before
Special weather statement, Jul 1, 3:33 PM MDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT FRI JUL 1 2016
NEZ054-012215-
KIMBALL NE-
333 PM MDT FRI JUL 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIMBALL COUNTY UNTIL
415 PM MDT...
AT 333 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PINE BLUFFS...OR 16 MILES WEST OF KIMBALL...MOVING SOUTHEAST AT 15
MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
OLIVER RESERVOIR...OLIVER CAMPGROUND AND BUSHNELL.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND
19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4104 10405 4130 10405 4122 10369 4100 10375
4100 10396
TIME...MOT...LOC 2133Z 308DEG 14KT 4116 10397
HAMMERSpecial weather statement, Jul 1, 3:43 PM MDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
343 PM MDT FRI JUL 1 2016
NEZ002-012230-
DAWES NE-
343 PM MDT FRI JUL 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWES COUNTY UNTIL
430 PM MDT...
AT 343 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CRAWFORD...OR 22 MILES WEST OF CHADRON...MOVING SOUTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRAWFORD AND FORT ROBINSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
&&
LAT...LON 4277 10348 4280 10344 4274 10313 4251 10328
4263 10348
TIME...MOT...LOC 2143Z 297DEG 10KT 4271 10342
HAMMERSpecial weather statement, Jul 1, 4:27 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 427 PM MDT FRI JUL 1 2016 NEZ054-012315- KIMBALL NE- 427 PM MDT FRI JUL 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIMBALL COUNTY UNTIL 515 PM MDT... AT 427 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF KIMBALL AIRPORT...OR 14 MILES SOUTH OF KIMBALL...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL KIMBALL COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4113 10381 4103 10344 4100 10347 4100 10386 TIME...MOT...LOC 2227Z 286DEG 11KT 4103 10376 HAMMER
Local storm report, Jul 1, 4:40 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
440 PM MDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 1 NNE LINGLE 42.15N 104.34W
07/01/2016 GOSHEN WY LAW ENFORCEMENT
HIGHWAY 85 JUST NORTH OF LINGLE HAD 18 INCHES OF WATER
OVER THE ROAD.
&&
GCLAYCOMSpecial weather statement, Jul 1, 4:41 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
441 PM MDT FRI JUL 1 2016
NEZ002-003-095-096-012330-
SOUTH SIOUX NE-NORTH SIOUX NE-DAWES NE-BOX BUTTE NE-
441 PM MDT FRI JUL 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SIOUX...SOUTHWESTERN
DAWES AND BOX BUTTE COUNTIES UNTIL 530 PM MDT...
AT 441 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BOX BUTTE CAMPGROUND
TO 7 MILES WEST OF BOX BUTTE DAM TO 6 MILES NORTH OF FLAHERTYS
CORNER...AND MOVING SOUTHEAST AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HEMINGFORD...FLAHERTYS CORNER...BEREA...KILPATRICK LAKE...WILD HORSE
BUTTE...BOX BUTTE CAMPGROUND...BOX BUTTE DAM AND MARSLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4201 10333 4246 10366 4257 10323 4235 10275
4224 10275
TIME...MOT...LOC 2241Z 302DEG 21KT 4249 10316 4242 10322 4239 10335
4241 10349
HAMMERSpecial weather statement, Jul 1, 5:37 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 537 PM MDT FRI JUL 1 2016 WYZ101-102-020015- NIOBRARA COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY- 537 PM MDT FRI JUL 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CONVERSE AND WEST CENTRAL NIOBRARA COUNTIES UNTIL 615 PM MDT... AT 537 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF MANNING RANCH...OR 28 MILES NORTHEAST OF DOUGLAS... MOVING SOUTHEAST AT 20 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MANNING RANCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4306 10518 4317 10498 4296 10468 4281 10498 TIME...MOT...LOC 2337Z 322DEG 18KT 4306 10503 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:35 PM MDT | Special Weather Statement | CYS | Goshen | 40 min |
| Jul 1, 7:06 PM MDT | Special Weather Statement | CYS | Platte | 39 min |
| Jul 1, 7:23 PM MDT | Special Weather Statement | CYS | Goshen | 52 min |
| Jul 1, 8:11 PM MDT | Special Weather Statement | CYS | Goshen | 49 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.